# SDR DALA2018062604270

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRAY, STR 23R FR68 TO FR69, AFT GALLEY AREA.  REPLACED TRAY IAW SRM 51-72-11 AND DWG D53480001921795.
